Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ashleigh87

Member
  • Posts

    8
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About ashleigh87

  • Birthday 07/17/1987

Profile Information

  • Gender
    Female
  1. I finished Accutane in mid-November and have recently started Tazorac for the scars. I've been using Cetaphil right along while on Tane but now on Tazorac, my skin is so dry the Cetaphil burns. Does anyone have any suggestions on moisturizers that won't burn my face? The Cetaphil worked so well on the Accutane I hate to have to find something else but I also cannot use something that burns.
  2. LOL this is one of those "its probably nothing but all the side effects that come with Tane makes me think every little thing is happening because of the pills" posts. The past 2 weeks it has been quite hot and humid where I live. Normally, the heat does not bother me at all but lately I have been feeling kind of nauseous and fatigued because of it. Does Accutane make you more sensitive to heat? I know it does for sunlight. It's nothing serious but I was just wondering. Hopefully its not the m
  3. Cetaphil Moisturizing Face Cream has been a God send for my face. It's like 10 bucks a bottle but soo worth it. I have to use it 2-3 times a day but my skin isn't nearly as dry as it was.
  4. I started Accutane March 28, 40mg, but haven't been on in the whole time because of bad headaches it caused so I'm only about 14 pills into it. The headaches are gone though. I've got the dry skin/lips and sometimes dry eyes and am wondering since I've heard about the wonderful Accutane outbreak, how long into treatment does it usually occur? My dermatologist told me that even though I was off for a week, that wouldn't effect treatment any since it'd still be in my system so I guess you could sa
  5. Well, four days into it, I had to be taken off of it. I started getting really bad headaches, even the first time I took it and so my mom called the doctor on Tuesday and she said to stop taking it until Friday to see if it's the Accutane giving me headaches. I would take Excedrin for them but it would only last 2/3 hours and the headache came right back, sometimes to the point where I'd have to turn the light off. Living in a flourscently lighted hell of a dorm doesn't help matters much either.
  6. I just started my Accutane today after having horrible acne since I was 13. I'm now 20 and this it seems is the last hope. I'm starting with 40mg and will be going up as I go. I am just wondering how people reacted when they first started taking it and how well it has worked for them. I do get a little freaked out reading the warning packets about all of the side effects but I'm not going to let that get to me. Some of them, such as back pain and fatigue I already have naturally so I won't be b
×